Alert archive / Nebraska / Ice Storm Warnings in 2007
Ice Storm Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this ice storm warning at Nov 30, 2007, 3:22 PM CST for 19 counties in Nebraska. It took effect at Dec 1, 2007, 12:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:22 PM CST (21:22 UTC)
- In effect from
- Dec 1, 2007, 12:00 AM CST
- Expired
- Dec 1, 2007, 3:27 PM CST
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 48 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 302122 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CST FRI NOV 30 2007 NEZ007>010-025>029-036>038-057-059-070-071-011015- /O.UPG.KLBF.WS.A.0005.071201T0600Z-071202T0600Z/ /O.NEW.KLBF.IS.W.0001.071201T0600Z-071202T0600Z/ BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT... ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...OGALLALA...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 322 PM CST FRI NOV 30 2007 /222 PM MST FRI NOV 30 2007/ ...ICE STORM WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS OF 1/4 TO 1/2 INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ056-058-069-011015- /O.NEW.KLBF.IS.W.0001.071201T0600Z-071202T0600Z/ DEUEL-PERKINS-CHASE- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...GRANT... IMPERIAL 222 PM MST FRI NOV 30 2007 ...ICE STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY. FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS OF 1/4 TO 1/2 INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ005-006-023-024-035-094-011015- /O.UPG.KLBF.WS.A.0005.071201T0600Z-071202T0600Z/ /O.NEW.KLBF.WW.Y.0003.071201T0600Z-071202T0600Z/ EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-ARTHUR-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...HYANNIS... MULLEN...ARTHUR...CODY...MERRIMAN...KILGORE 322 PM CST FRI NOV 30 2007 /222 PM MST FRI NOV 30 2007/ ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004-022-011015- /O.NEW.KLBF.WW.Y.0003.071201T0600Z-071202T0600Z/ SHERIDAN-GARDEN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH 222 PM MST FRI NOV 30 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CDC
3 follow-up statements
000 WWUS43 KLBF 010949 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CST SAT DEC 1 2007 NEZ036>038-056>059-069>071-020000- /O.EXT.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/ MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 348 AM CST SAT DEC 1 2007 /248 AM MST SAT DEC 1 2007/ ...ICE STORM WARNING NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE ICE STORM WARNING IS NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS OF AROUND A 1/4 INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ007>010-025>029-020000- /O.CON.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/ BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT... ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT 348 AM CST SAT DEC 1 2007 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS OF UP TO ONE QUARTER OF AN INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ022-035-020000- /O.EXT.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/ GARDEN-ARTHUR- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR 248 AM MST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004>006-023-024-094-020000- /O.CON.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE 348 AM CST SAT DEC 1 2007 /248 AM MST SAT DEC 1 2007/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ POWER
000 WWUS43 KLBF 011002 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 AM CST SAT DEC 1 2007 NEZ036>038-056>059-069>071-020000- /O.COR.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/ MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 353 AM CST SAT DEC 1 2007 /253 AM MST SAT DEC 1 2007/ ...ICE STORM WARNING NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE ICE STORM WARNING IS NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. FREEZING RAIN IS LIKELY TODAY. ICE ACCUMULATIONS OF AROUND A QUARTER OF AN INCH ARE LIKELY BY THIS EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE TODAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ007>010-025>029-020015- /O.COR.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/ BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT... ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT 353 AM CST SAT DEC 1 2007 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. FREEZING RAIN IS LIKELY TODAY. ICE ACCUMULATIONS OF UP TO ONE QUARTER OF AN INCH ARE LIKELY BY THIS EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR. TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE TODAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ NEZ022-035-020000- /O.COR.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/ GARDEN-ARTHUR- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR 253 AM MST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP TODAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004>006-023-024-094-020015- /O.COR.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE 353 AM CST SAT DEC 1 2007 /253 AM MST SAT DEC 1 2007/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP TODAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH. TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ POWER
000 WWUS43 KLBF 012127 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CST SAT DEC 1 2007 NEZ036>038-056>059-069>071-012230- /O.CAN.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/ MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 327 PM CST SAT DEC 1 2007 /227 PM MST SAT DEC 1 2007/ ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE ICE STORM WARNING. DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH. $$ NEZ007>010-025>029-012230- /O.CAN.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/ BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT... ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT 327 PM CST SAT DEC 1 2007 ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE ICE STORM WARNING. DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH. $$ NEZ004>006-023-024-094-012230- /O.CAN.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE 327 PM CST SAT DEC 1 2007 /227 PM MST SAT DEC 1 2007/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER WEATHER ADVISORY. DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN AND SNOW TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH. $$ NEZ022-035-012230- /O.CAN.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/ GARDEN-ARTHUR- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR 227 PM MST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER WEATHER ADVISORY. DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN AND SNOW TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH. $$ SPRINGER
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this ice storm warning went out at Nov 30, 2:57 PM CST, 25 minutes earlier.
Area forecast discussion, Nov 30, 2:57 PM CST, 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED TIME AND DATE NATIONAL WEATHER SERVICE NORTH PLATTE NE 257 PM CST FRI NOV 30 2007 .DISCUSSION... THE LATEST SOLNS OF THE NAM12...GFS...UKMET AND ECMWF HAVE GENERALLY CONVERGED ON A SOLN WHICH SLIGHTS WESTERN AND NORTH CENTRAL NEBRASKA AND FOCUSES THE HIGHEST PCPN ACROSS ERN NEB...KS... SD AND THE MIDWEST. SIGNIFICANT UNCERTAINTY CONTINUES IN THE FCST QPF AMOUNTS AS WATER VAPOR CLEARLY INDICATES TROPICAL MOISTURE IS SURGING NORTH OFF THE ITCZ LOCATED AT 10N AND HEADING FOR THE CENTRAL U.S.. THE COMBINATION OF THIS MOISTURE...NEARLY 300 PERCENT OF NORMAL...AND ARCTIC AIR SUGGESTS A RECORD EVENT IS UNDERWAY BUT MYSTERIOUSLY NONE OF THE MODELS SUGGEST MUCH MORE THAN YOUR TYPICAL HP WINTER STORM EVENT. THE OFFICIAL FCST CALL FOR AN ICE STORM WARNING FROM CHAPPELL NORTHEAST TO AINSWORTH AND BUTTE INCLUDING ALL AREAS TO THE SOUTHEAST. THIS IS VERY LIBERAL CONSIDERING THE BLENDED MODEL SOLNS OF THE NAM12 AND GFS WOULD SUGGEST A WARNING LESS THAN HALF THIS SIZE BUT MOISTURE ADVECTION...WINDS ALOFT AND INTENSE WARM AIR ADVECTION SUPPORT THIS CAUTIOUS FCST. NORTHWEST OF THE WARNING A WINTER WEATHER ADZY WILL BE ISSUED FOR MIXED FREEZING RAIN...SLEET AND SNOW. ICE ACCUMULATIONS OF 1/4 TO 1/2 INCH ARE LIKELY WITHIN THE WARNED AREA WITH HEAVIEST AMOUNTS EAST OF HIGHWAY 83. FOR TONIGHT...THE NAM SUGGEST FZIPSN WILL BREAK OUT LATE THIS EVENING AND COVER ALL OF THE FCST BY MORNING. THE NAM THEN LIFTS BANDS OF FZIP NORTH SATURDAY MORNING AND EARLY SATURDAY AFTN WHICH MIXES WITH SNOW ACROSS FAR NRN ZONES AND THE NW. NONE OF THE MODELS SUGGEST HEAVY SNOW WILL DEVELOP...LIKELY BECAUSE OF THE LACK OF FRONTOGENETICAL FORCING. BUT LATER FCSTS WILL HAVE TO CLOSELY MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT AS H75MB LIFTED INDICES ARE CLOSE TO ZERO FROM KIML NEWD THRU KONL AND SOUTHEAST SATURDAY AM. MEANWHILE THE GFS SUGGESTS AN AREA OF NEGITIVE EPV LIFTING QUICKLY NORTH BETWEEN 12 AND 18Z SATURDAY ACROSS THE SAME AREA. A DRY SLOT WILL MOVE LIFT NORTH THRU THE FCST AREA LATE SATURDAY AFTN AS THE H7 TROF SWINGS THUR. FREEZING DRIZZLE DEVELOPS SE OF THE TROF AXIS WITH SNOW AND SLEET TO THE NW. ALL SOLNS APPEAR TO BE SLIGHTLY SLOWER SO THE MIXED BAG IS EXPECTED TO CONTINUE INTO SATURDAY EVENING WITH CONVERSION TO ALL SNOW AFTER MIDNIGHT SATURDAY NIGHT. COLD AIR SWEEPS IN SUNDAY AND THE LATEST SOLNS OF THE GFS AND ECMWF CONTINUE TO SUPPORT A BIG WARM-UP MONDAY AND TUESDAY FOLLOWED BY A SHARP COOL DOWN WEDNESDAY AS THE NEXT ARCTIC SURGE DROPS IN. TEMPS TUESDAY HAVE BEEN BUMPED UP INTO THE 50S BUT THE LATEST MEX GUIDANCE SUGGESTS LOWER 60S ACROSS THE SOUTHWEST SO LATER FCSTS MAY HAVE TO RAISE THESE TEMPS. && .AVIATION... SFC HIGH PRESSURE/ARCTIC AIR IS LOCATED OVER EASTERN NEB FRIDAY MORNING...LEADING TO LIGHT AND VARIABLE WINDS THROUGH MOST OF THE AFTERNOON. A STORM SYSTEM WILL MOVE EAST TOWARDS THE PLAINS EARLY SATURDAY MORNING...WITH WARM AIR/MOISTURE MOVING NORTH JUST ABOVE THE SURFACE...LEADING TO THE DEVELOPMENT OF FREEZING RAIN/MVFR VSBY AND CEILINGS AT KLBF BY 08Z...AND KVTN BY 10Z. VSBY/CEILINGS MAY DROP TO IFR CONDITIONS PERIODICALLY AFTER 08Z TO 10Z FZRA IS EXPECTED TO CHANGE OVER TO FZDZ DURING THE LATE MORNING HOURS AT KLBF AS DRY AIR MOVES NORTHEAST ACROSS THE REGION...BUT FZRA/MIX OF SNOW WILL LIKELY PERSIST THROUGHOUT THE MORNING AT KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES...ICE STORM WARNING ZONES 056-058- 069-007>010-025>029-036>038-057-059-070-071 LATE TONIGHT THROUGH SATURDAY NIGHT. WINTER WEATHER ADVISORY ZONES 005-006-023-024-035- 094-004-022 LATE TONIGHT THROUGH SATURDAY NIGHT. && CDC
Hazardous weather outlook, Nov 30, 10:45 AM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1045 AM CST FRI NOV 30 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-011645- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1045 AM CST FRI NOV 30 2007 /945 AM MST FRI NOV 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ARCTIC AIR HAS MOVED SOUTH ACROSS THE REGION...WHILE A STORM SYSTEM BEGINS TO STRENGTHEN ACROSS THE WESTERN UNITED STATES. AS THE SYSTEM BEGINS TO MOVE EAST TOWARD THE CENTRAL PLAINS...WARM AIR ABOVE THE SURFACE WILL QUICKLY MOVE NORTH ACROSS NEBRASKA. THE COMBINATION OF COLD SURFACE TEMPERATURES...WARM AIR ALOFT...AND A VERY MOIST ATMOSPHERE WILL LEAD TO THE POTENTIAL FOR FREEZING RAIN. THIS FROZEN PRECIPITATION WILL BEGIN OVER SOUTHERN AND SOUTHWESTERN NEBRASKA SHORTLY AFTER MIDNIGHT...AND THEN SPREAD NORTHWARD DURING EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE OUT ON THE PLAINS SATURDAY MORNING. A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN WILL TRANSITION TO A BROAD AREA OF FREEZING RAIN WHERE AROUND 1/4 TO 1/2 INCH OF ICE ACCUMULATION WILL CREATE HAZARDOUS DRIVING CONDITIONS THROUGH SATURDAY AFTERNOON. A DEEP LAYER OF DRY AIR WILL MOVE NORTH ACROSS THE WESTERN HALF OF NEBRASKA BY MID DAY. THIS WILL BRING AN END TO THE FREEZING RAIN EVENT...ALTHOUGH FREEZING DRIZZLE IS POSSIBLE THROUGH THE REMAINDER OF SATURDAY AFTERNOON. IF YOU ARE PLANNING TO TRAVEL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY INTO SUNDAY...KEEP ABREAST TO THE CHANGING WEATHER CONDITIONS AND THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:22 PM CST | Winter Weather Advisory | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keya Paha and 1 more | 24 hr |
Nearby
Ice Storm Warnings in Nebraska, 2007Every ice storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.